On a "Singular" Integration Technique of Poisson release_f4i4xvivdraz3d5lgqb3bm6acq

by Robert J. MacG. Dawson

Published in The American mathematical monthly by JSTOR
ISSN-L 0002-9890
Volume 112
Page(s) 270
Release Date 2005-03-01
Publisher JSTOR
Primary Language en (lookup)

Known Files and URLs

application/pdf  65.7 kB
sha1:f3ac62e412228e25a7a7...
cs.stmarys.ca (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   2005-03-01
Container Metadata
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0002-9890
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
03526ec3-c700-4173-bbcb-4c73a5d684a7
As JSON object via API